# SDR DXTA201904230187

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800088
- Aircraft time: 11,626 hours, 7,667 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 693101546
- Condition: Cracked
- Location: Vertical Stab
- Part time: 11,626 hours, 7,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN DRAG ANGLE DAMAGE. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ19155M1 DATED APRIL 15, 2019.
